# SDR CALA2018031600924

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N54519
- Condition: Corroded
- Location: Bs 1612
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY INTERCOSTAL HAS CORROSION ON BOTH SIDE BS 1612 BETWEEN STRINGER 29 AND 30L.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04, AD I, DETAIL II, PG 103, REMOVED AND REPLACED THE INTERCOSTAL IAW DWG 146N5432.
